# SDR SCNA95111

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Disbonding
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND DISBONDING OF PREVIOUS REPAIR ON RIGHT HAND SIDE OF HORIZONTAL STABILIZER.  CUT OUT DAMAGED AREA, FABRICATED FILLER AND DOUBLER AND INSTALLED IAW SRM 55-10-03 FIGURE 2.
